# SDR SWAA2023032821467

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N8640D
- Make and model: Boeing 737-8H4
- Aircraft serial: 60084
- Aircraft time: 29,912 hours, 13,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS FWD ENTRY DOOR SLIDE GIRT BAR DIFFICULT TO STOW<[01] ADJUSTED FWD ENTRY DOOR SLIDE GIRT BAR RETAINING CLIPS PER CMM 25-66-01;[02] DJUSTED FWD ENTRY DOOR SLIDE GIRT BAR RETAINING CLIPS PER SIP
